Please use this identifier to cite or link to this item:
Title: Consistency of recursive estimate of mixing distributions
Authors: Tokdar, Surya T
Martin, Ryan
Ghosh, J K
Keywords: Mixture model
Recursive density estimation
Emperical bayes
Issue Date: 2009
Citation: The Annals of Statistics, v.37, no.5, p.2502-2522
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Binder2.pdf2.75 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.